RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ostrovetskii, L A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:80
Abstract pages:460
Full texts:187
References:71

http://www.mathnet.ru/eng/person24824
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220103

Publications in Math-Net.Ru
2001
1. I. N. Maiboroda, L. A. Ostrovetskii, “On fixed points of operators with a heterogeneous derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  53–57  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:10 (2001), 49–53
1998
2. I. N. Maiboroda, L. A. Ostrovetskii, “О двустороннем методе решения нелинейных уравнений”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  53–59  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 51–57
1988
3. V. K. Dzyadyk, L. A. Ostrovetskii, “A polynomial approximation method for the solution of a boundary value problem and its derivatives for linear ordinary differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  1070–1081  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 391–402
1987
4. L. A. Ostrovetskii, “On efficent approximation of solutions of multipoint boundary value problems”, Trudy Mat. Inst. Steklov., 180 (1987),  171–172  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 201–202

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020